# SDR UHLA2013101300520

- Difficulty date: October 13, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,713 hours, 14,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FLAP TRACK SUPPORT 2 AND 3 AT FORWARD MOST THROUH BOLT NUT. R & R FWD MOST THROUGH BOLT NUT, WASHER AND ELASTIC WASHER ON INBD AND MIDDLE FLAP TRACK SUPPORTS ON LT WING.
